Posted by curzie (188.8.131.52) on August 28, 2001 at 07:44:02:
I thought I'd share this with you. Last week I was really dispairing about the episode I was having, plus the Verapamil I had been taking was getting me down. I was walking around like a zombie for most of the time, and I was still getting ch's (although only 5/6's, and they were aborted by a combination of O2, Imitrex nasal, and hot shower). But they had gone on for 2 months -(how you chonic sufferer's cope I do not know...I would not be able to hold down a job, a family together, etc etc...). Anyway, on Wednesday I decided to stop the Verapamil. Guess what? End of episode - I think (hope). Having been triptan and verap free for 3/4 days I took the shroom treatment on Sunday, felt like I had a really bad hangover on Monday, but feel great today. I aim to shroom again at the weekend to give myself some serious remission. Was the stopping of the verapamil related to the end of the episode, or pure co-incidence? All I know is that I feel that I have woken from a bad dream, and the sun is shining and the sky is blue! Sorry about the long post and thanks for being there when I needed you all.
Post a Followup